Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 428090, 7 pages
http://dx.doi.org/10.1155/2013/428090
Research Article

A Novel Iterative Method for Solving Systems of Fractional Differential Equations

Department of Mathematics, Faculty of Basic Sciences, Shiraz University of Technology, Shiraz, Modarres Bolvd. P.O. Box, 71555-313, Iran

Received 26 January 2013; Accepted 9 July 2013

Academic Editor: D. R. Sahu

Copyright © 2013 E. Hesameddini and A. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, vol. 378, pp. 291–348, Springer, New York, NY, USA, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Carpinteri and F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Springer-Verlag, New York, NY, USA, 1997. View at Zentralblatt MATH · View at MathSciNet
  3. R. Gorenflo and F. Mainardi, “Fractional calculus: integral and differential equations of fractional order,” in Fractals and Fractional Calculus in Continuum Mechanics, vol. 378, pp. 223–276, Springer, New York, NY, USA, 1997. View at Google Scholar · View at MathSciNet
  4. A. Dold and B. Eckmann, Fractional Calculus and Its Applications, Springer, Berlin, Germany, 1975. View at MathSciNet
  5. G. Adomian, “A review of the decomposition method and some recent results for nonlinear equations,” Mathematical and Computer Modelling, vol. 13, no. 7, pp. 17–43, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-S. Duan and R. Rach, “A new modification of the Adomian decomposition method for solving boundary value problems for higher order nonlinear differential equations,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4090–4118, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Kumar and N. singh, “Modified the Adomian decomposition method and computer implementation for solving singular boundary value problems arising in various physical problems,” Computer and Chemical Engineering, vol. 34, pp. 1750–1760, 2010. View at Google Scholar
  8. H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. S. Ertürk and S. Momani, “Solving systems of fractional differential equations using differential transform method,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 142–151, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. He, “Variational iteration method—a kind of nonlinear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, pp. 699–708, 1999. View at Google Scholar
  11. J. K. Zhou, Differential Transformation and its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986, (Chinese).
  12. E. Hesameddini and H. Latifizadeh, “Reconstruction of variational iteration algorithm using the Laplace transform,” Iternational Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, pp. 1365–1370, 2009. View at Google Scholar